# SDR CALA0800633

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N16646
- Make and model: Boeing 737524
- Aircraft serial: 28907
- Aircraft time: 28,169 hours, 15,003 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654656627
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME HAS CORROSION STATION 992 RBL-48 AT FLOORLINE.  CUT OUT DAMAGED SECTION OF FRAME AND INSTALLED DOUBLER AND FILLER REF SRM 51-70-11.
